# SDR RAIA201610120001

- Difficulty date: October 12, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N13132
- Make and model: Emb EMB-145XR
- Aircraft serial: 145708
- Aircraft time: 37,427 hours, 21,998 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 22 INOPERTIVE.   R & R THE BULB.  OPS CHECKED GOOD.
